I had ablation end of May for svnrt. I was placed on a Beta-Blocker called Carvedilol about 5 weeks after the ablation due to my heart rate still being too high. I am on the lowest dose at the moment and I have been doing well as far as my heart rate goes. I have noticed that I have been getting headaches very frequently. It seems like I get a headache at least once or twice a day. Could this be a side effect of the beta blocker? I wasn't too concerned at first, but I am going on 3 weeks now getting headaches every day.
I would call the doctor. You could research your medication online. Headaches every day, especially as a new symptom should be checked out - in case there is something causing them and for your own peace of mind. Good luck.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.